MathSciNet Relay Station
MathSciNet bibliographic data
MR628699 65M60 (65M15)
Huang, Ming You; Thomée, Vidar Some convergence estimates for semidiscrete type schemes for time-dependent nonselfadjoint parabolic equations. Math. Comp. 37 (1981), no. 156, 327–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement